5th INFOFISH World Tilapia Trade and Technical Conference & Exhibition 2025 (TILAPIA 2025) 3-5 November 2025 Swissotel Hotel Ratchada, Bangkok, Thailand

in collaboration with

13th International Symposium on Tilapia in Aquaculture (ISTA13)

"Innovation, Integration and Profitability in Tilapia Aquaculture: Modernisation for a New Era"

Conference Chair: Dr Kevin Fitzsimmons, Director International Initiatives and Professor,
Department of Environmental Science, University of Arizona, USA

Tentative Programme

Sunday, 2 November 2025

15:00 – 20:00 Pre-registration (on-site)

DAY 1: Monday, 3 November 2025

7:30 – 8:30 Registration (on-site) 8:30 – 10:00 Opening Ceremony

10:00 – 10:30 Group Photo/Opening of Trade Fair/Poster Viewing

Press Conference

Refreshment Break

10:30 – 11:00 Keynote Address entitled "Innovation, Integration and Profitability in Tilapia

Aquaculture: Modernisation for a New Era" by Professor Dr Kevin Fitzsimmons,

Chairperson of TILAPIA 2025

Session 1: Global and Regional Overview of Major Tilapia Producing Regions and Markets (Plenary Session)

11:00 – 11:15 Global and Regional Overview of Major Tilapia Producing Regions and Markets

Regional Overviews (Panel Discussions)

	,
11:15 – 11.40	1.1 – Africa
	Tilapia Farming in Africa: Sustainability, Marketability and Food Security
	(Panel discussion focusing on tilapia production and markets in Africa, with emphasis on the largest producer in the continent, Egypt)
11:40 –11.50	Q & A (10 minutes)
11.50 –13.00	Lunch Break
13:00 –14:15	1.2 - Asia
	Emerging Tilapia Producers and Exporters in South and Southeast Asia
	(Panel discussion on tilapia production and markets in Asia, focusing on Bangladesh, China, Indonesia, Malaysia, Philippines, Thailand and Vietnam as major players in the region)
14:15 –14:35	Q & A (20 minutes)
14:35 –15:10	1.3 - Latin America and the Caribbean
	The Global Epicentre for Sustainable Tilapia Fresh Fillet Production and Export
	(Panel discussion on tilapia production and markets in Latin America and the Caribbean, including Brazil and Colombia as major players in this region)
15:10 –15:20	Q & A (10 minutes)
15:20 – 15:35	Refreshment Break
15:35 –15.50	1.4 - Middle East
	Tilapia Farming in Drought and Water-Scarce Regions
	(Panel discussion on sustainable tilapia production in arid environments of the Middle East region)
15:50 –16:00	Q & A (10 minutes)

16:00 –16:15 **1.5 - Oceania**

Expanding Sustainable Tilapia Production in the Pacific: Moving forward together

(Panel discussion focusing on expansion of sustainable tilapia farming, strengthening livelihoods and meeting food security needs in the Pacific Islands region)

16.15 – 16:25 Q & A (10 minutes)

16:25 – 16:40 **1.6 - Europe**

Tilapia vs Other Whitefish in European Markets

(Panel discussion on the potential for growth in European markets, where tilapia faces competition from pangasius and established whitefish such as seabass)

16:40 – 16:50 Q & A (10 minutes) 17:00 – 18:30 **Sponsored Session**

DAY 2: Tuesday, 4 November 2025

Session 2: Developments in Tilapia Genetics and Reproduction

9:00 – 9:15	Advancements in Climate-Resilient, Disease-Resistant and Fast-Growing Tilapia Strains
9:15 – 9:30	Suitability and Cost-Effectiveness of YY Male and Other Sex Reversal Technologies
9:30 – 9:45	Implementation of Innovations in Tilapia Aquaculture: Pedigree-Based Selection to Genomics
9:45 – 10:00	CRISPR-Cas9 Technology as a Novel Trait in Tilapia
10:00 – 10:20	Q & A (20 minutes)
10:20 - 10:40	Refreshment Break

Session 3: Innovative and Integrative Tilapia Production Technologies

10:40 – 11:35 Keynote Presentation on **Technological Innovations: Efficient and Profitable Tilapia Farming**

(This presentation explores advanced and scalable tilapia farming practices worldwide, emphasising the adoption of innovative and integrative high-tech, and profitable tilapia aquaculture systems. It also highlights sustainable farming systems such as IMTA, IPRS and Bio-RAS which are aimed at maximising resource use, reducing waste, enhancing ecological balance)

11:35 – 11:55 Q & A (20 minutes)

11:55 – 13:00 **Lunch Break**

Session 4: Biosecurity and Health Management

14:20 – 14:35	Refreshment Break
14:00 - 14:20	Q & A (20 minutes)
13:45 – 14:00	Latest Developments in Tilapia Vaccines
13:30 – 13:45	Prevention and Control of Major Viral Diseases in Asia-Pacific Tilapia Farms
13:15 – 13:30	Microbial Management of Bacterial Diseases in Larger Facilities
13:00 – 13:15	Tilapia Health Considerations Amidst Climate Changes

Session 5: Advancing Tilapia Nutrition and Feed Technology (Panel Discussion)

14:35 – 15:25 Keynote Presentation on Advances in Alternative Feed Ingredients and Nutritional Supplements

(This presentation examines the ongoing shift toward utilising sustainable and functional feed ingredients in tilapia aquaculture, evaluating their impact on growth performance, feed efficiency and product quality. It also emphasizes the importance of diversifying feed ingredients to reduce reliance on traditional fishmeal while maintaining or enhancing tilapia health performance, and gaining better fillet quality)

15:25 – 15:45	Q & A (20 minutes)
15:45 – 17:00	Sponsored Session
15:45 – 17:00	Meet the Authors and Book Signing
17:00 – 17:20	Tilapia International Foundation – Presentation of Monsignor Heine Award

DAY 3: Wednesday, 5 November 2025

Session 6: Value Addition and Market Diversification

(This session focuses on strategies to enhance the economic value of tilapia through product innovation and market expansion. Panelists will also discuss how value-added products and diversified market strategies can unlock new revenue streams, enhance competitiveness, boost consumer awareness and ensure sustainable growth along the tilapia value chains.)

10:20 – 10:35	Refreshment Break	
10:00 - 10:20	Q & A (20 minutes)	
9:45 – 10:00	Utilisation and Processing of Tilapia By-Products and Co-Products	
9:30 – 9:45	Expanding Consumer Demand for Convenient and Healthy Value-Added Products	
9:15 – 9:30	Value-Addition of Tilapia-based Products Targeting Domestic Markets	
9:00 – 9:15	Processing Tilapia for International Markets	

Session 7: Collaboration and Partnership (Panel Discussion)

10:35 – 11:25 Keynote Presentation:

Collaboration and Partnerships in Tilapia Farming

(Moderated by FutureFish, this session will explore the power of collaboration across generations, sectors, and regions to drive sustainable growth, market expansion, and social impact in tilapia aquaculture. Together, these initiatives demonstrate how multi-stakeholder collaboration from youth and media to global organisations can amplify impact and create a resilient and inclusive tilapia sector)

11:25 – 11:40	Q & A (20 minutes)
11:40 - 13:00	Lunch Break

Session 8: Strengthening Investment and Funding

13:00 – 13:15	Strengthening Investments and Funding for More Efficient and Profitable Tilapia Production
13:15 – 13:30	Investment and Transformation of Tilapia Downstream Industries
13:30 – 13:45	Operational and Investment Challenges Faced by Commercial Tilapia Farmers
13:45 – 14:00	Navigating Responsible Growth in the Tilapia Sector to Overcome New Era Challenges
14:00 - 14:20	Q & A (20 minutes)

14:20 – 14:35 Refreshment Break

Session 9: Certification, Fish Welfare and Sustainability (Panel Discussion)

14:35 – 14:45 Keynote Presentation: **Harnessing Competitiveness and Positive Change in the Tilapia Industry**

(This session highlights how certification and welfare-oriented practices are driving sustainability and profitability in the tilapia industry. The case studies presented will reinforce the "Happy Fish, Higher Profit" message, i.e. that healthier fish lead to better growth, lower mortality, and ultimately, higher profits. Certification acts not just as a compliance tool, but as a pathway to sustainability, competitiveness, and long-term value in tilapia farming)

15:15 – 15:35 Q & A (20 minutes)

Wrap up and Closing Remarks

15:35 – 15:45 Wrap up, Conclusions and Recommendations - Prof. Dr. Kevin Fitzsimmons
15:45 – 15: 55 Closing Remarks - Gemma Meermans Matainaho, Acting Director, INFOFISH

Thursday, 6 November 2025: Tilapia Farm Visit (Separate Registration required)

Sponsored Session: Day 1

- Session on the Formation of a Southeast Asian Regional Tilapia Association (SEATA)
- Refreshments

Sponsored Session: Day 2

- Meet the Authors and Book Signing
- Tilapia International Foundation Presentation of Monsignor Heine Award